# SDR SWIA201642331

- Difficulty date: June 13, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 37,061 hours, 33,819 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CARGO DOOR HANDLE HOUSING IS GOUGED.  A NEW EXTERNAL CARGO DOOR HANDLE INSTALLED IAW AMM AND SRM. OPERATIONAL TESTS GOOD.
